# SDR CA130618002

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Filter
- Part number: 1312018
- Condition: Contaminated
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ACCOMPLISHING A PRESSURE CHECK OF THE TANKS FILTER SYSTEM, THE PRESSURES INDICATED THE FILTER ASSY REQUIRED REPLACEMENT.  THE FILTER ASSY WAS REPLACED.
